# SDR ASAA2023083044872

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N955AK
- Make and model: Boeing 737-9
- Aircraft serial: 63810
- Aircraft time: 2,640 hours, 772 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC-L FAILED IN FLIGHT. GROUNDED - YES. FOUND MSG 22-11071 AND 22-11822 IN FAULT HISTORY. ACCOMPLISHED INITIAL EVALUATION. AUTOTESTS AND ALL REQUIRE BITE LIBRARY TESTS PASS. NO FAULTS FOUND. REF IFIM 22-11-00-810-847 AND IFIM 22-11-00-810-C15.
